Please use this identifier to cite or link to this item:
Title: Adaptive approximation of feedback rank filters for continuous signals
Authors: Nikitin, AV
Davidchack, RL
Nikitin, AV
Davidchack, RL
First Published: Apr-2004
Citation: SIGNAL PROCESSING, 2004, 84 (4), pp. 805-811
DOI Link: 10.1016/j.sigpro.2004.01.001
ISSN: 0165-1684
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.